About grey hair in just age of 14
asked by satish s
on 2 August 2010 22:57
I Satish,22 year old,suffering from grey hair ,my hair became grey in early age of 14 ,in starting
there are some grey hairs, but time to time it increases and now about 60% hair became grey ,my various friends are also
suffering from this, no doctor suggest me any advice ,so plzzzzzzz.
take serious care to this problem and
in making his condition better and cure his problem...
Read Replies | Related Questions | Ask Question? | Post Reply
Doctor's Ayurvedic Advice:-
Premature graying of hair and premature hair fall in most of the cases is due to irregular food habits, life style modification, stress, strain, pollution etc.
As you stated that you have premature graying at the age of 14 years, which may be considered as genetic or hereditary. If this is the reason, then it may be difficult to manage this problem.
However, with the help of alternative medicines, this problem can be solved.
There are many remedies which are helpful to use external as well as internal usage.
You may need to follow strict balanced diet which includes proteins, vitamins, minerals like zinc etc. Hence, you can consume the foods that contain sulfur, zinc, vitamin-B complex, vitamin C and essential fatty acids.
Herbal drinks like Divya Amla Juice is useful and Rasayana like Divya Amrit Rasayanam is also useful.
Regular application of Divya Kesh Taila, and Neelabringadi Keram or Naranokki can be used those medicines act like natural dyers.
Divya Kesh KantiShampoo is useful.
For more details, you can contact us.
Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Vijay
on 3 August 2010 21:22
asked by harjeet
on 27 February 2010 9:31
meri age 35 sir ky baal bahu ji kam ho gay hai pl koi Treatment batay jo baal aa... Read More
There are many causes for hair fall prematurely
The main reason would be anxiety and stress mentally. There are many other causes such as irregular food habits, working in pollution may also lead to premature hair fall. In few cases due to bike riding for long term may also leads to hair fallIn few cases, if there is no maintenance of hygiene, and washing hair with harsh shampoo etc may also.. Read more
asked by raaz66
on 29 October 2010 18:05
I am Raj Kumar(Male).My age is 29 years.My hair and beard is going to white fastly. i am taking "Triphala Churna" and using "Divya Kesh Tel".I want to checkup my hair in clinic.Please give me suitable suggestion and guidance.I am worried about it.... Read More
you can consult personally with doctor for root.. Read more
asked by style
on 6 September 2012 20:17
Is there any treatment to stop hair fall and new hair growth... Read More
Hair fall is considered when it occurs in more intensity and frequency. The same condition is called as premature hair fall. This happens in the teenage group and adults and in gender, more sufferers are females. Premature hair fall is mainly due to irregular diet and irregular lifestyle and in females, hormonal imbalances are the prime cause. Even if there is no proper well-balanced.. Read more
asked by ajay1012
on 24 March 2013 21:42
Age 35 Male presently i am suffering from Psoriasis last 14 years and Hair loss, Hair colour slowly -2 white
Pl do the help if any medicine in ayurveda.
If any doctor in Varanasi or Lucknow pl give the details of doctor.
Ajay... Read More
Dear Tiwari ji
There are a lot of Ayurvedic practitioners in Lucknow and varanasi, where you can get the panchkarma therapies done ,which will help take out the toxins built ,causing Skin disease like Psoriasis
It could be due to Scalp getting involved in
We would like to suggest you , Bathing in Neem water or Amaltas chaal water,it will help remove toxins
Then also Yoga practice from Yoga Skin vcd.. Read more
asked by riya09
on 2 August 2013 14:30
2 or 3 years ago i took medicine for height. But now that medicine caused side effect and due to this i have extra facial hair on my upper lip and on chin. Please help me for this.
Thank... Read More
Currently we have so much medicines on market that solution is present for all. But medicines which are meant for features like height increase should strongly be taken only after a physician's direction
It seems like the medicine has increased the level of testosterone in your body which will create the appearance of male characters like hair on upper lip and chin.Here our motto is to.. Read more
my self Vijaykumar from karnataka am 30yrs old and my baldness is increasing day by day what is best way and medicine to get my hairs back . as per your knowledge ... Read More
Generally hair loss known as Androgenic alopecia starts by receding hair from the lateral sides of the head and thinning crown in the vertex. The male harmone DHEA acts on the hair receptors and makes the hair thin and stops to grow. This is due to heredity and in that case medicines can be used to slow the progress of hair fall. Stress, thyroid problems, nutritional deficiencies adds to the problem... Read more